Alert archive / Tennessee / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 306, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Oct 14, 2004, 5:32 PM CDT for Montgomery County, Robertson County, Tennessee. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 14, 2004, 5:32 PM CDT (22:32 UTC)
- Expired
- Oct 14, 2004, 5:45 PM CDT
- In force
- 13 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
Counties Montgomery County, TN, Robertson County, TN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 963 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 142232 SVRBNA TNC125-147-142245- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 529 PM CDT THU OCT 14 2004 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN MONTGOMERY COUNTY IN TENNESSEE NORTHWESTERN ROBERTSON COUNTY IN TENNESSEE * UNTIL 545 PM CDT * AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE THUNDERSTORMS EXTENDING FROM 7 MILES NORTHEAST OF CLARKSVILLE TO 9 MILES SOUTHWEST OF ADAMS...AND MOVING NORTHEAST AT 35 MPH. THERE HAVE BEEN SEVERAL FUNNEL CLOUD SIGHTINGS WITH THESE STORMS. ALTHOUGH THE LIKELIHOOD OF AN ACTUAL TORNADO TOUCHDOWN IS SMALL, SOME ISOLATED POCKETS WITHIN THE STORM COMPLEX MAY PRODUCE WIND DAMAGE AT THE SURFACE. RESIDENTS LIVING WITHIN THE WARNED AREA NEED TO BE AWARE OF THE NATURE OF THESE STORMS. * SEVERE THUNDERSTORMS WILL BE NEAR... ADAMS BY 535 PM CDT CEDAR HILL BY 540 PM CDT LAT...LON 3669 8739 3638 8714 3658 8674 3690 8700 $$ ROSE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 14, 2:30 PM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Oct 14, 2:30 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 230 PM CDT THU OCT 14 2004 .SHORT TERM...(THROUGH FRI) CURRENT...EVERYTHING SPEEDED UP ABOUT 6 HRS FROM YESTERSDAYS MODEL GUIDANCE. FRONT INTO WRN TN. PRE-FRONTAL SHRA INTO WRN 1/2 OF CWA ALREADY...WITH LARGE AREA OF RN STILL ALONG/BEHIND FRONT. KEEPING EYE ON LINE SEGMENT JUST DEVELOPED AROUND MKL...PROBABLY ASSCD W/ DIFFLUENCE AHEAD OF H5 LO. TEMPS IN UPPER 50S TO LOWER 60S...WITH A LOT OF SUN LAST FEW HOURS. FRONT WILL PUSH THRU RAPIDLY TONITE...ISAOLTED THUNDER W/ STRENGTH OF UPPER LO. SOME LINGERING -SHRA PLATEAU EARLY FRI. WILL DROP POPS OFF SOME FOR FRI. .LONG TERM... FRI NITE A REINFORCING COLD FRONT COMES THRU W/ A MID CLOUD DECK MAIN FEATURE. SAT LOOKS NICE. AS FOR TEMPS...WILL GO W/ MAV NUMBERS. BNA BU 45/59/45/61 811- CKV BU 43/58/44/60 811- CSV EU 43/50/42/55 831- && .BNA WATCHES/WARNINGS/ADVISORIES... NONE. && MAG
Hazardous weather outlook, Oct 14, 5:30 AM CDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT THU OCT 14 2004 TNZ005>011-022>034-056>066-075-077>080-093>095-151030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT THU OCT 14 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS IS NOT ANTICIPATED. 07
Nearby
Severe Thunderstorm Warnings in Tennessee, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.